# SDR ASOA05131

- Difficulty date: February 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 16850101
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4126 - DURING CLIMB-OUT FROM ATL-MEI, FOLLOWING ROTATION AND GEAR UP THE CREW SIMULTANEOUSLY RECEIVED MASTR CAUTION AND NOSE WHEEL STEERING (NWS) INOP MESSAGES ACCOMPANIED BY A LOUD SNUBBER SOUND FROM THE NOSE COMPARTMENT LASTING APPROXIMATELY TWO MINUTES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING SELECTOR VALVE AND SWUNG THE NOSE GEAR.  MAINTENANCE ALSO REMOVED AND REPLACED BOTH NOSE WHEEL AND TIRE ASSEMBLIES.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
